# SDR SWAA2023122828480

- Difficulty date: December 6, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE FORWARD MOUNT BARREL NUT BAD.<[01] REPLACED BARREL NUT PER SOPM 20-50-01.;[02] C/W INSPECTION.
